Interactive Clinical Workbench
MedOrqis v2.1.1 Kernel
Clinical Playground
Test real clinical scenarios, run deterministic mathematical engines, and inspect step-by-step mathematical derivations without token hallucination.
Select Patient Scenario:
Cardiology & Nephrology
Elderly Diabetic Patient with Atrial Fibrillation & CKD
3 Calculators
Pediatrics & Infectious Diseases
Pediatric Acute Otitis Media Weight-Dose Capping
2 Calculators
Orthopedics & Vascular Surgery
Postoperative Knee Arthroplasty with Unilateral Calf Swelling
2 Calculators
Emergency Medicine & Pulmonology
Emergency Room Community-Acquired Pneumonia Assessment
2 Calculators
Cardiology & Health Policy
Cardiology Guidelines Divergence: ESC 2024 vs ACC/AHA 2023
2 Calculators
Emergency Medicine & Pulmonology
Emergency Room Community-Acquired Pneumonia Assessment
68-year-old male brought to ER with high fever, productive cough, tachypnea, and acute disorientation. Vitals: RR 34 bpm, BP 88/52 mmHg, Pulse 118 bpm, SpO2 89% on room air, BUN 28 mg/dL (Urea 10 mmol/L).
Recommended:
Active Calculator
2009
CURB-65 Pneumonia Severity Score
CRITICAL RISK
British Thoracic Society (BTS) Guidelines for the Management of Community Acquired Pneumonia in Adults (Lim WS et al. Thorax 2009;64:iii1-55); IDSA/ATS CAP Guidelines (2009)
CURB-65 Pneumonia Severity Score
Applicable Population: Adults (>= 18 years) with confirmed community-acquired pneumonia
Calculated Score:
5
points
Clinical Interpretation
Group 3: Severe Risk (5 points — 30-day mortality 15-40%)
Guideline-Directed Recommendation
Urgent hospital admission. Manage as severe community-acquired pneumonia. Immediate assessment for Intensive Care Unit (ICU) admission.
Clinical Alerts & Safety Warnings
- CURB-65 is a risk-stratification aid and does not supersede clinical judgment regarding comorbidities, hypoxemia, or social vulnerability.
Deterministic Execution Trace
Zero-Token Arithmetic
Mathematical Formula
\text{CURB-65} = C + U + R + B + 65 \quad (\text{Range: } 0-5)
Step-by-Step Formula Progression:
1
+1: Confusion (new disorientation in person, place, or time; AMTS <= 8)
2
+1: Urea > 7 mmol/L or BUN > 19 mg/dL
3
+1: Respiratory rate >= 30 bpm (measured: 34 bpm)
4
+1: Low blood pressure: SBP < 90 mmHg or DBP <= 60 mmHg (measured: 88/52 mmHg)
5
+1: Age >= 65 years (patient age: 68)
Invariant Input Payload:
{
"age_years": 68,
"confusion": true,
"bun_mg_dl": 28,
"urea_mmol_l": 10,
"respiratory_rate_bpm": 34,
"systolic_bp_mmhg": 88,
"diastolic_bp_mmhg": 52,
"spo2_percent": 89,
"hypercapnic_respiratory_failure_scale2": false,
"on_supplemental_oxygen": false,
"pulse_bpm": 118,
"consciousness_acvpu": "V",
"temperature_celsius": 39.2
}